Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics and Stochastic Analysis
Volume 10, Issue 2, Pages 131-136
http://dx.doi.org/10.1155/S1048953397000166

On the setwise convergence of sequences of measures

LAAS-CNRS, 7 Av. du Colonel Roche, Toulouse Cedex 31077, France

Received 1 April 1996; Revised 1 July 1996

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jean B. Lasserre, “On the setwise convergence of sequences of measures,” Journal of Applied Mathematics and Stochastic Analysis, vol. 10, no. 2, pp. 131-136, 1997. https://doi.org/10.1155/S1048953397000166.